What Customers are Asking

Answer Provided by:

Internal Medicine
Experience : 7 Years
United States

Question:

I may have taken a bad batch of a body builder supplement (Creatine monohydrate) it's hit me like a super laxative, been running to the bathroom for almost 12 hours. Could it also be poisonous? Not sure what to do next.

Answer:

Unfortunately, supplements may not always be truthful in their labeling, so it would be difficult to say whether or not it is poisonous. Hence, you often hear about supplements that were studied and found to have a variety of things in them that are not on the label, including certain types of medications. If you are no longer taking the supplement, it should pass out of your body soon. Symptoms that would prompt a trip to the ER would include - lethargy, fast hear rate (over 100), and dizziness. Otherwise, it may just be a waiting game. It may also be that you have contracted an infectious gastroenteritis ("stomach flu"), or have been exposed to food poisoning. Whatever the source, if the diarrhea persists for more than 24 hours, you should call your local doctor.

Question:

Thank you Doctor